# SDR FDEA201105191922

- Difficulty date: May 19, 2011
- Submitted: May 31, 2011
- Operation: Air carrier
- Aircraft: N221FE
- Make and model: Boeing 727233
- Aircraft serial: 20932
- Aircraft time: 57,583 hours, 36,965 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 651821841
- Condition: Damaged
- Location: Bs 620
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER FRAME REMOVAL AND CLEAN UP FOUND DOUBLE DRILL HOLES STA 620 BETWEEN STR  10L TO STR 13L.  CUTOUT DAMAGED AREAS (3) AT BS 620 STR 10L, STR 11L, AND STR 13L AND FABRICATED   FILLERS (3).  INSTALLED FILLERS (3)  AND FABRICATED REPAIR DOUBLER AND REPAIR   TRIPLER. INSTALLED REPAIR DOUBLER AND REPAIR TRIPLER AT BS 620 IAW B727 SRM 51-30-  2, FEDEX EA 7-5310-123595, SRM 51-10-2 AND EA 7-5310-123595.
